Reducibility and correspondences of pure generalized grammars
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 63-84
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a5,
author = {Krutsk\'y, Franti\v{s}ek},
title = {Reducibility and correspondences of pure generalized grammars},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {63--84},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039884},
zbl = {0691.68078},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a5/}
}
TY - JOUR AU - Krutský, František TI - Reducibility and correspondences of pure generalized grammars JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 63 EP - 84 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a5/ LA - en ID - AUPO_1988_27_1_a5 ER -
%0 Journal Article %A Krutský, František %T Reducibility and correspondences of pure generalized grammars %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 63-84 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a5/ %G en %F AUPO_1988_27_1_a5
Krutský, František. Reducibility and correspondences of pure generalized grammars. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 63-84. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a5/